Go to WEBMD.com and look up Wellburtrin and its side effects, I was on it a few years ago and I can only remember it made me nauseas and have a sick feeling everytime I smoked Cigarettes. But your body needs to get used to the med, then the symptoms will decrease from there. I would check with your doctor.
wellbutrin has LOTS of side effects , some people do very well on it other like myself felt as if i was going crazy , I agree with SMILES web MD it and look . I hope it works well for ya .Have a great day
I went to Web.Md and ya'll were right. There it was in black and white: side effects of Wellbutrin XL: Dry mouth, sore throat, nausea, vomiting, stomach/abdominal pain, flushing, headache, loss of appetite, trouble sleeping, increased sweating, strange taste in mouth, joint aches, dizziness, or blurred vision.
The headaches are really the only symptom I've had except for trouble sleeping, but I haven't slept well since I gave up the oxys.
I'm going to try to stay with it for a while but if these headaches don't go away, I will have to tell the doctor that we need to try something else. I've heard horror stories about different antidepressants so it may be a matter of just finding the right one for me.
Thanks for the advice,
Yes it is because I was on it and had headaches and heart burn
Did your symptoms eventually go away? Did the Wellbutrin help with your depression? (I'm assuming that's what you were put on it for.)
I'm 61 days clean today from the oxy (I think). It's at least that much, maybe a couple of days more.
Yoda (or Yogi as Lizzie Lou calls me) :)